You are in:Home/Publications/An Extended Burr XII Distribution: Properties, Inference and Applications

Dr. Ahmed Z. Afify :: Publications:

An Extended Burr XII Distribution: Properties, Inference and Applications
Authors: Gauss M. Cordeiro;M. E. Mead;Ahmed Z. Afify;Adriano K. Suzuki;Amarat A. K. Abd El-Gaied
Year: 2017
Keywords: Exponentiated Burr XII; Hazard Function; Marshall-Olkin Family; Maximum Likelihood; Order Statistic;Rényi entropy Maximum Likelihood, Order Statistic; Rényi entropy
Journal: Pakistan Journal of Statistics and Operation Research
Volume: 13
Issue: 4
Pages: 809-828
Publisher: University of the Punjab
Local/International: International
Paper Link:
Full paper Not Available
Supplementary materials Not Available

We propose and study a new continuous model named the Marshall-Olkin exponentiated Burr XII (MOEBXII) distribution. It contains se veral special cases, namely the Marshall-Olkin exponentiated loglogistic, Marshall-Olkin exponentiated Lomax, Marshall-Olkin Burr XII, Marshall-Olkin log-logistic, Marshall-Olkin Lomax distributions, among others, and most importantly includes all four of the most common types of hazard function: monotonically increasing or decreasing, bathtub and arc -shaped hazard functions. Some of its structural properties are obtained such as the ordinary and incomplete moments, quantile and generating functions, order statistics and probability weighted moments. The maximum likelihood and least square methods are used to estimate the model parame ters. A simulation study is performed to evaluate the precision of the estimates from both methods. The usefulness of the new model is illustrated by means of two real data sets.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus